# SDR ASOA201703131330

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 31,045 hours, 22,160 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R318765
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT LUG FUSELAGE SIDE GOUGED DUE TO A MIGRATED ROLL PIN. REPAIRED THE LUG LAND IAW EC/TC REO 670-53-21-582, AND REO 675-53-21-582.
